advertisement
Question
Posted by: Luane | 2010/02/17

Spotting/missing pills

hi there,

I have mada a bugger up with my pills. Twice in this month I skipped some pills and I started my period. However, the second time I only skipped one pill and it came the next day in the form of brown spotting...I have now finished the active pills and am on my fourth placebo pill and up to date no period...I do not engage in sexual activity and am just taking it to keep me regular...should i worry?

Luane

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably do to the mixed up pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/02/19

This is probably do to the mixed up pills.

Best wishes

Reply to gynaedoc
Posted by: Brittania | 2010/02/18

Dear Luane.Thanks for posting your question.I have the same problem and would like to add on that I used antbiotic last week and finished the presciption on last Sunday.Could someone advice Luane and me.Thank you

Reply to Brittania

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement